MathSciNet Relay Station
MathSciNet bibliographic data
MR1816806 (2003e:55014) 55Q05 (55Q20 55S45 55U10)
Wu, J. Combinatorial descriptions of homotopy groups of certain spaces. Math. Proc. Cambridge Philos. Soc. 130 (2001), no. 3, 489–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement